Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Diophantine inequalities with mixed powers $ ({\rm mod}$ $ 1)$


Author: R. J. Cook
Journal: Proc. Amer. Math. Soc. 57 (1976), 29-34
MSC: Primary 10B45
DOI: https://doi.org/10.1090/S0002-9939-1976-0401647-5
MathSciNet review: 0401647
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A theorem of Heilbronn on the distribution of the sequence $ {n^2}\theta \pmod 1$ is extended to sums of mixed powers.


References [Enhancements On Off] (What's this?)

  • [1] K.-K. Chong and M. C. Liu, The fractional parts of a sum of polynomials, Monatsh. Math. (to appear). MR 0409377 (53:13132)
  • [2] R. J. Cook, The fractional parts of an additive form, Proc. Cambridge Philos. Soc. 72 (1972), 209-212. MR 45 #6764. MR 0297712 (45:6764)
  • [3] H. Davenport, On a theorem of Heilbronn, Quart. J. Math. Oxford Ser. (2) 18 (1967), 339-344. MR 36 #6355. MR 0223307 (36:6355)
  • [4] -, Analytic methods for Diophantine equations and Diophantine inequalities, Ann Arbor, Ann Arbor, Mich., 1963. MR 28 #3002. MR 0159786 (28:3002)
  • [5] G. H. Hardy and E. M. Wright, An introduction to the theory of numbers, 4th ed., Oxford Univ. Press, Oxford, 1965.
  • [6] H. Heilbronn, On the distribution of the sequence $ {n^2}\theta \pmod 1$, Quart. J. Math. Oxford Ser. 19 (1948), 249-256. MR 10, 284. MR 0027294 (10:284c)
  • [7] I. M. Vinogradov, The method of trigonometrical sums in the theory of numbers, Trudy Mat. Inst. Steklov. 23 (1947); English transl., Interscience, New York and London, 1954. MR 10, 599; 15, 941. MR 0029417 (10:599a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10B45

Retrieve articles in all journals with MSC: 10B45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0401647-5
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society